# SDR 249TR0004

- Difficulty date: May 5, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,684 hours, 26,340 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Auto pilot in B mode shakes aircraft while engaged. Bite ck OK.
